# SDR C2XA10TY013

- Difficulty date: January 22, 2010
- Submitted: January 24, 2010
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 25,983 hours, 19,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191018K
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR A C-CHECK WHEN INSPECTION FOUND CORROSION ON THE AFT SIDE SVC DOOR.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF FR22 IAW EC 5310-01500.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
